Imperial College London

ProfessorDamianoBrigo

Faculty of Natural SciencesDepartment of Mathematics

Chair in Mathematical Finance
 
 
 
//

Contact

 

damiano.brigo

 
 
//

Location

 

805Weeks BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Alfonsi:2005:10.1081/STA-200063351,
author = {Alfonsi, A and Brigo, D},
doi = {10.1081/STA-200063351},
journal = {COMMUNICATIONS IN STATISTICS-THEORY AND METHODS},
pages = {1437--1447},
title = {New families of copulas based on periodic functions},
url = {http://dx.doi.org/10.1081/STA-200063351},
volume = {34},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Alfonsi,A
AU - Brigo,D
DO - 10.1081/STA-200063351
EP - 1447
PY - 2005///
SN - 0361-0926
SP - 1437
TI - New families of copulas based on periodic functions
T2 - COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
UR - http://dx.doi.org/10.1081/STA-200063351
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000231005000001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 34
ER -